# SDR DALA2025110708132

- Difficulty date: November 1, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,815 hours, 35,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/AFT LEFT DOOR. CORRECTIVE ACTION: R/R BOTH PROX SENSOR SWITCHES AT 4L DOOR PER B757 AMM 25-66. REPLACED SLIDER PER B757 AMM 25-66. INSTALLED ACTUATOR ON THE GIRT BAR SLIDER. REINSTALLED SLIDER PER B757 AMM 25-66. REINSTALLED BUSTLE OPS CHECK GOOD. (1283506)
